The derivation of certain high order sampling product moments from a normal population

A - Papers appearing in refereed journals

Wishart, J. 1930. The derivation of certain high order sampling product moments from a normal population. Biometrika. 22 (1/2), pp. 224-238. https://doi.org/10.2307/2332072

AuthorsWishart, J.
Year of Publication1930
JournalBiometrika
Journal citation22 (1/2), pp. 224-238
Digital Object Identifier (DOI)https://doi.org/10.2307/2332072
Open accessPublished as non-open access
Output statusPublished
ISSN0006-3444
PublisherOxford University Press (OUP)

Permalink - https://repository.rothamsted.ac.uk/item/8w413/the-derivation-of-certain-high-order-sampling-product-moments-from-a-normal-population

9 total views
0 total downloads
0 views this month
0 downloads this month